MathSciNet Relay Station
MathSciNet bibliographic data
MR1724247 (2000i:30063) 30D55 (46E15 47A45 47L45)
Chalendar, I.; Partington, J. R. Approximation problems and representations of Hardy spaces in circular domains. Studia Math. 136 (1999), no. 3, 255–269.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement